# SDR IPXA2024092765141

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,056 hours, 16,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT DID NOT GO OUT UPON CLOSING DOOR AT DEPARTURE R&R L1 DOOR PROX SENSOR PER MM 52-71-00-000-802.  ADJ PER MM 52-71-00-825-223.  TESTS GOOD.  CLEARS DEFERRAL
